Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 102, NWS Indianapolis, IN

June 9, 2008Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 9, 2008, 5:00 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 5:00 PM EDT (21:00 UTC)
Expired
Jun 9, 2008, 6:00 PM EDT
In force
60 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 110 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:38 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 092100 RRA
SVRIND
INC035-135-092200-
/O.NEW.KIND.SV.W.0102.080609T2100Z-080609T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
500 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 600 PM EDT

* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM EXTREME NORTHEASTERN MADISON COUNTY TO SOUTHWESTERN DELAWARE
  COUNTY TO EXTREME NORTHEASTERN HANCOCK COUNTY...OR ALONG A LINE
  EXTENDING FROM FAIRMOUNT TO 8 MILES WEST OF MUNCIE TO 11 MILES
  SOUTH OF ANDERSON...AND MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MATTHEWS BY 505 PM EDT...
  EATON BY 510 PM EDT...
  CONVERSE BY 520 PM EDT...
  PARKER CITY BY 525 PM EDT...

LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
      4020 8529 4040 8554 4039 8522 4032 8521
      4032 8480
TIME...MOT...LOC 2100Z 235DEG 50KT 4040 8555 4017 8550
          3996 8559

$$
3 follow-up statements
000 
WWUS53 KIND 092117
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT MON JUN 9 2008

INC035-135-092200-
/O.CON.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
517 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR RANDOLPH AND EASTERN DELAWARE COUNTIES...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MATTHEWS TO ALBANY TO 12
MILES SOUTHWEST OF SELMA...OR ALONG A LINE EXTENDING FROM HARTFORD
CITY TO 6 MILES NORTHEAST OF MUNCIE TO 10 MILES SOUTH OF MUNCIE...
MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PARKER CITY BY 525 PM EDT...
  FARMLAND BY 530 PM EDT...
  WINCHESTER BY 535 PM EDT...
  SARATOGA BY 540 PM EDT...

LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
      4020 8529 4040 8554 4039 8522 4032 8521
      4032 8480
TIME...MOT...LOC 2117Z 235DEG 50KT 4045 8536 4030 8525
          4009 8534

$$

CO
000 
WWUS53 KIND 092138
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT MON JUN 9 2008

INC035-135-092200-
/O.CON.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
538 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR RANDOLPH AND EASTERN DELAWARE COUNTIES...

AT 536 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF RIDGEVILLE TO FARMLAND TO MODOC...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF DUNKIRK TO 14 MILES SOUTHEAST OF
DUNKIRK TO 18 MILES NORTH OF CAMBRIDGE CITY...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINCHESTER BY 545 PM EDT...
  SARATOGA BY 550 PM EDT...
  SALEM BY 555 PM EDT...

LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
      4020 8529 4033 8527 4039 8522 4032 8521
      4032 8480
TIME...MOT...LOC 2138Z 255DEG 38KT 4043 8509 4020 8507
          4007 8507

$$
000 
WWUS53 KIND 092152
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
552 PM EDT MON JUN 9 2008

INC035-135-092202-
/O.EXP.KIND.SV.W.0102.000000T0000Z-080609T2200Z/
DELAWARE-RANDOLPH-
552 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND EASTERN DELAWARE 
COUNTIES WILL EXPIRE AT 600 PM EDT...

LAT...LON 4002 8482 4001 8521 4008 8522 4009 8535
      4020 8529 4033 8527 4039 8522 4032 8521
      4032 8480
TIME...MOT...LOC 2152Z 255DEG 38KT 4047 8490 4024 8488
          4011 8488

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 9, 3:30 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT MON JUN 9 2008

.DISCUSSION...
SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH
THE AREA THIS AFTERNOON AND EARLY EVENING.  THIS WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM.  A SW OVER THE
SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND
WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION.

WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT
LOCATION OF PRECIPITATION.  THE GFS IS TOO QUICK WITH THE PRECIP
BASED ON RADAR.  WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND
WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED.  EXPECT
THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING
AND OVERNIGHT AS SW MOVES CLOSER TO AREA.  SOUNDINGS AND MODELS
INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND
INTO THE OVERNIGHT HOURS.  WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL
JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD
VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR
THREE INCHES.

SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND
LASTING THROUGH THURSDAY.  A RIDGE WILL BEGIN TO MOVE IN DURING THE
MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES.  BASED ON
COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A
HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS.

MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS
WEEKEND.  BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY
ALLOWING FOR WARMER TEMPERATURES OVER THE REGION.  RIDGE BEGINS TO
MOVE TO THE EAST FRIDAY.  ECMWF IS SLOWER THIS WEEKEND WITH BRINGING
COLD FRONT THROUGH THE AREA.  WENT CLOSER TO THIS SOLUTION FOR
TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW
SYSTEM PROGRESSION.  ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS
IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF
AMOUNTS AT THIS TIME.  COOLER TEMPERATURES WILL BE AROUND FOR
SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH
FRONT MOVING THROUGH.  WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE
SEEMED REASONABLE WITH RAINFALL OVER THE AREA.  AFTER THE FRONTAL
PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY
BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE
PICTURE FOR MONDAY.

&&

.AVIATION...
DISCUSSION FOR 18Z TAFS

SLOW MOVING COLD FRONT WILL TRIGGER SCT TSRA ACROSS THE AREA THIS
AFTERNOON. COVERAGE OF PRECIP WILL INCREASE AFTER 00Z SO EXPECT
PREVAILING CONDS TO BECOME MVFR IN BOTH VIS AND CIGS. LATEST SFC OBS
AND SAT PICS SHOW POCKETS OF IFR CIGS ACROSS IL/MO IN THE VICINITY
OF THE FRONT...SO LOOK FOR A PERIOD OF IFR CIGS TO BE POSSIBLE LATER
TONIGHT AND PERIODS OF IFR VIS WITHIN HEAVIER PRECIP INTO EARLY TUES
AS THE FRONT PASSES ACROSS THE AREA. CONDS SHOULD EVENTUALLY BECOME
VFR AGAIN TUES AS THE UPPER WAVE PASSES AND SWEEPS THE COLD FRONT
EAST OF THE AREA BY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...BROOKS
AVIATION...CO
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 AM EDT MON JUN 9 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-100830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT
THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL
AND FLASH FLOODING.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY
RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT
WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-100830-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE
PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND
FLASH FLOODING.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 9, 4:43 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             WORTHINGTON             39.12N 86.98W
06/09/2008  U0.50 INCH       GREENE             IN   LAW ENFORCEMENT

&&

NIELD
Local storm report, Jun 9, 4:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 S INDIANAPOLIS        39.73N 86.15W
06/09/2008  U0.75 INCH       MARION             IN   PUBLIC

&&

NIELD
Local storm report, Jun 9, 4:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             4 W SOUTHPORT           39.66N 86.19W
06/09/2008  U0.75 INCH       MARION             IN   PUBLIC

            HAIL REPORTED AT STATE ROAD 37 AND SOUTHPORT ROAD.

&&

NIELD
Local storm report, Jun 9, 4:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
447 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     ANDERSON                40.09N 85.69W
06/09/2008  M56 MPH          MADISON            IN   EMERGENCY MNGR

&&

NIELD
Local storm report, Jun 9, 4:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     ANDERSON                40.09N 85.69W
06/09/2008  M74 MPH          MADISON            IN   EMERGENCY MNGR

            74 MPH WIND GUST MEASURED AT THE MADISON COUNTY EMERGENCY
            OPERATIONS CENTER.

&&

NIELD
Local storm report, Jun 9, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     6 S ALEXANDRIA          40.17N 85.68W
06/09/2008  E60 MPH          MADISON            IN   TRAINED SPOTTER

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:19 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo29 min
Jun 9, 2:27 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan48 min
Jun 9, 2:45 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo45 min
Jun 9, 2:49 PM EDTFlash Flood WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 2 more4 hr
Jun 9, 2:58 PM EDTSevere Thunderstorm WarningINDHoward, Tipton20 min
Jun 9, 3:16 PM EDTSevere Thunderstorm WarningINDClay, Vigo44 min
Jun 9, 3:25 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam50 min
Jun 9, 3:27 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan, Owen, Putnam48 min
Jun 9, 4:01 PM EDTFlash Flood WarningINDBoone, Hendricks, Morgan3 hr
Jun 9, 4:13 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more47 min
Jun 9, 4:16 PM EDTFlash Flood WarningINDHamilton, Johnson, Marion3 hr
Jun 9, 4:24 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan14 min
Jun 9, 4:33 PM EDTFlash Flood WarningINDDaviess, Knox4 hr
Jun 9, 4:38 PM EDTFlash Flood WarningINDHancock, Madison2 hr
Jun 9, 4:38 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison52 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby64 min
Jun 9, 5:00 PM EDTFlash Flood WarningINDDelaware, Henry, Randolph117 min
Jun 9, 5:00 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Martin45 min
Jun 9, 5:32 PM EDTFlash Flood WarningINDBrown, Monroe4 hr
Jun 9, 5:47 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe, Owen43 min
Jun 9, 6:18 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.